# SDR 20000912SH015

- Difficulty date: July 22, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Aircraft time: 554 hours
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 407023801133
- Condition: Cracked
- Location: Slats
- Part time: 554 hours
- Component: Slat Assy
- Component part number: 407023002121
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED THE LEFT CENTER SLAT MISSING AFTER LANDING AND SHUT-DOWN AT OFFSHORE PLATFORM MC268.  MOUNTING BRACKETS FOR THE LEFT CENTER SLAT WERE CRACKED AND BROKEN ALLOWING SLAT TO DEPART THE AIRCRAFT.  LEFT VERTICAL FINLET WAS DAMAGED BY THE MISSING SLAT.  (X)
